# SDR SWIA201025299

- Difficulty date: December 10, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 19,847 hours, 16,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
